# SDR SWAA2022042990450

- Difficulty date: April 1, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FWD IB SEAT TRACK HAS CORROSION. 8-34 / [01] RECEIVED PARTS; INSTALLATION WILL BE COMPLETED ON TTG8Q002UXC4.;[02] VERIFIED 1.
